"> Rigorous nonperturbative Ornstein-Zernike theory for Ising ferromagnet
Contact Research Publications Teaching Links Book

Abstract

Rigorous nonperturbative Ornstein-Zernike theory for Ising ferromagnets M. Campanino, D. Ioffe and Y. Velenik Europhys. Lett. 62, no. 2, 182-188 (2003). We rigorously derive the Ornstein-Zernike asymptotics of the pair-correlation functions for finite-range Ising ferromagnets in any dimensions and at any temperature above critical. Key words: Ising model, Ornstein-Zernike decay of correlations, Ruelle operator, renormalization, local limit theorems. Files: PDF file, bibtex